MAUDE Adverse Event Report: RTI SURGICAL 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE FIXATION

RTI SURGICAL 1.7MM CABLE WITH CRIMP 750MM-STERILE; CERCLAGE FIXATION
Model Number 298.801.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a revision surgery.During the surgery, the hardware was removed from the patient's femur and used ria to get bone graft from operative femur due to a nonunion from the previous surgery.Surgeon revised femur using a universal femoral nail, and a va condylar plate.He then put in bone graft collected from ria in the nonunion site.The procedure was successfully completed.The patient's surgery was revised.This complaint involves fourteen (14) devices.This report is for (1) 1.7mm cable with crimp 750mm-sterile.This report is 2 of 14 for (b)(4).

Brand Name
1.7MM CABLE WITH CRIMP 750MM-STERILE
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette MI 49855
MDR Report Key12514295
Report Number1833824-2021-00077
Device Sequence Number11607073
Product Code JDQ
UDI-Device Identifier10886982182500
UDI-Public(01)10886982182500
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K992616
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number298.801.01S
Device Catalogue Number298.801.01S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/22/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.7MM CABLE WITH CRIMP 750MM-STERILE; 4.5 THRD CERCLAGE POSITIONING PIN-SILE; 4.5 THRD CERCLAGE POSITIONING PIN-SILE; 4.5 VA-LCP CURVED COND PL/18 HOLE/370/RT; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 5.0 MM CANNULATED CONICAL; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING
Outcome Attributed to Adverse Event Required Intervention;